Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The nonfinite type of some ${\text{Diff}}_0 M^n$


Authors: P. L. Antonelli, D. Burghelea and P. J. Kahn
Journal: Bull. Amer. Math. Soc. 76 (1970), 1246-1250
MSC (1970): Primary 5720, 5755; Secondary 5372
DOI: https://doi.org/10.1090/S0002-9904-1970-12621-0
Errata, Volume 76: Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 634--634
MathSciNet review: 0271982
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Antonelli, D. Burghelea and P. J. Kahn, Gromoll groups, Diff S, Bull. Amer. Math. Soc. 76 (1970), 772-779. MR 283809
  • 2. L. Auslander and J. Kuranishi, On the holonomy group of locally Euclidean spaces, Ann. of Math. (2) 65 (1957), 411-415. MR 19, 168. MR 86341
  • 3. W. Browder, Torsion in H-spaces, Ann. of Math (2) 74 (1961), 24-51. MR 23#A2201. MR 124891
  • 4. W. Browder, On the action of Θ, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse) Princeton Univ. Press, Princeton, N. J., 1965, pp. 23-36. MR 31 #4041.
  • 5. G. Brumfiel, On the homotopy groups of BPL and PL/O, Ann. of Math. (2) 88 (1968), 291-311. MR 38 #2775. MR 234458
  • 6. J. Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 80 (1961), 227-380. MR 25 #3543. MR 140120
  • 7. C. J. Earle and J. Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969), 19-43. MR 276999
  • 8. R. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 32 #6455. MR 189028
  • 9. S. Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959), 621-626. MR 22 #3004. MR 112149

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720, 5755, 5372

Retrieve articles in all journals with MSC (1970): 5720, 5755, 5372


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12621-0

American Mathematical Society